Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Itchy rashes, small bumps, redness. On prednisone, vitralex. What are they?

2 days ago a rash appeared over my left brow, it itched and there are small bumps (I thought bites) just towards middle of my brow. Yesterday I went and saw a PA who said it could be a dermalogical or shingles. He noticed it on my nose too which itches as well as left ear lobe. Other red bumps have shown up on left temple. Yesterday I started on prednisone and vitralex.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Welcome to Healthcare Magic

From your description it looks like you have Herpes Zoster Ophthalmicus( Shingles). Itching is not a common symptom but it can be itchy. It usually is painful associated with burning sensation. As it is also present over the nose there is a chance of lesions involving eye which needs immediate attention from an ophthalmologist. You need to take Acyclovir or Valcyclovir tablets for 7 days. Prednisolone is not given routinely for shingles, only for certain indications. I advice you to see a dermatologist and Ophthalmologist at the earliest.

Hope this helped. Don't worry. It is treatable and you will be alright soon.

Take care.
Answered: Tue, 9 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor